Alert archive / Kentucky / Special Weather Statements in 2012
Special Weather Statement, NWS Louisville, KY
NWS Louisville, KY issued this special weather statement at Sep 5, 2012, 6:21 PM EDT for Nicholas County, Kentucky. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 5, 2012, 6:21 PM EDT (22:21 UTC)
- Expired
- Sep 5, 2012, 6:50 PM EDT
- In force
- 29 min
- Issued by
- NWS Louisville, KY
County Nicholas County, KY
The radar
The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 746 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 667 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
909
WWUS83 KLMK 052221
SPSLMK
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT WED SEP 5 2012
KYZ042-043-052250-
BOURBON KY-NICHOLAS KY-
621 PM EDT WED SEP 5 2012
...THUNDERSTORMS WITH TORRENTIAL RAIN...AND DANGEROUS LIGHTNING...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORMS OVER NORTHERN BOURBON AND NORTHERN NICHOLAS COUNTIES
OR ABOUT 7 MILES SOUTHEAST OF CYNTHIANA...AND MOVING EAST AT 20 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THESE STORMS. THE RAIN COULD CAUSE TEMPORARY
FLOODING OF LOW SPOTS...UNDERPASSES...AND SOME ROADS. USE EXTRA
CAUTION IF DRIVING AND WATCH OUT FOR HYDROPLANING.
* THIS STORM WILL ALSO IMPACT...
CARLISLE...
HEADQUARTERS AND MORNING GLORY...
BAREFOOT...
BARTERVILLE...
ELLISVILLE AND WESTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3829 8385 3825 8429 3831 8431 3835 8423
3846 8407 3844 8400 3844 8397 3843 8396
3838 8391 3837 8391 3837 8388 3831 8383
TIME...MOT...LOC 2218Z 251DEG 17KT 3834 8416
$$
TWFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Sep 5, 5:02 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Sep 5, 5:02 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 502 PM EDT WED SEP 05 2012 .Forecast Update... Issued at 500 PM EDT Wed Sep 5 2012 Have gone ahead and cancelled the Severe Thunderstorm Watch for all of southeastern Indiana and portions of central Kentucky. Storms continue to push east this afternoon with gusty winds along the front. For the most part, storms are beginning to weaken along the line. The potential does still exist for some severe gusts with an isolated tornado not out of the question where cell mergers occur. && .Short Term (Tonight through Thursday Night)... Issued at 230 PM EDT Wed Sep 5 2012 A line of strong to severe thunderstorms continues to move southeast across the area. These storms continue to propagate southeast, aided by a shortwave and instability that has developed out ahead of the convection. A Severe Thunderstorm Watch is now in effect for the whole area. The second watch is in effect until 03Z. However, storms should be out of the area well before that time. Behind these storms, rain showers will continue off and on tonight. However, coverage should decrease overnight. Think that thunderstorms will be fairly isolated overnight, if any are able to form. A cold front will move through the area tomorrow. This front should be about on the doorstep of the CWA by 12Z tomorrow. With daytime heating, some storms will develop along the front. The best chance for storms tomorrow will likely be in central Kentucky as the front should be into this area by the time the atmosphere becomes unstable in the afternoon. Though widespread severe weather is not expected tomorrow, a few strong storms will be possible during the afternoon hours. Gusty winds would be the main threat with any strong storms that develop. Temperatures will remain warm and muggy tonight and tomorrow. Lows will drop only into the lower 70s tonight. For tomorrow, highs will top out once again in the upper 80s to around 90. With the front through the area tomorrow night, a bit cooler air will filter in. Lows will be in the mid to upper 60s. .Long Term (Friday - Wednesday)... Issued at 310 PM EDT Wed Sep 5 2012 Not much has changed from the previous discussion for Friday through Saturday as the models have a seemingly good grasp on the deep trough and associated surface cold front that sweeps through the Ohio Valley. Ensemble model data indicates anomalous 850mb temps behind the front by at least 1 standard deviation. The dynamics appear to be lining up for decent convection to fire up along a line ahead of the frontal boundary, bringing plenty of rain chances across the area. The timing of most of the precip appears to be moving through early Saturday, thereby limiting the full potential of convective instability, however, SPC has the local forecast area in a 5% severe risk area. This is for good reason as 30 to 40 knots of 0-6km shear will be on tap, an approximately 90 knot upper-level jet will be screaming overhead, and WAA will have been in place for enough time to ensure a moist, unstable atmosphere. As such, the evolution of this system will need to be monitored for the full local impacts to be realized. After the fropa, a much more seasonable airmass will settle into place as model consistency shows a strong ridge taking over the region through the remainder of the forecast period. While high temps will get into the upper 80s on Friday, highs over the weekend will only reach the mid 70s. A slow warming trend will take place through early next week, reaching the mid 80s by Wednesday. Overnight lows will be much cooler as well, generally in the 50s from Sunday morning onward. && .Aviation (18Z TAF issuance)... Issued at 100 PM EDT Wed Sep 5 2012 A line of storms that developed along an outflow boundary from overnight convection continues to approach the area. The question is how well this line of storms will hold together as it slowly sinks into the area. SDF will likely see some thunderstorms in the vicinity after 19Z or so as storms are beginning to pop up in front of the main line. BWG and LEX are a bit more in question as the storms may have a hard time maintaining their intensity as they move east. Will leave out mention from these sites now, but monitor the approaching storms. Overnight skies will become partly cloudy, though high clouds will likely remain in the area. With winds going calm once again at BWG, light fog looks likely, so will mention this. Winds will pick up tomorrow morning out of the west-southwest. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........EER Short Term.......EER Long Term........LG Aviation.........EER
Hazardous weather outlook, Sep 5, 3:41 PM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 341 PM EDT WED SEP 5 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 341 PM EDT WED SEP 5 2012 /241 PM CDT WED SEP 5 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE STRONGEST STORMS WILL CONTAIN DAMAGING WIND GUSTS AND POSSIBLY SMALL HAIL. ANY THUNDERSTORM WILL HAVE DANGEROUS LIGHTNING AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THURSDAY AS A COLD FRONT PASSES THROUGH THE AREA. THE STRONGEST STORMS WILL CONTAIN GUSTY WINDS AND HEAVY RAIN. THUNDERSTORMS ARE ANTICIPATED TO ERUPT IN FRONT OF A STOUT COLD FRONT FRIDAY NIGHT THROUGH EARLY SATURDAY. INGREDIENTS APPEAR TO BE FAVORABLE FOR SOME OF THESE STORMS TO BECOME STRONG WITH THE PRIMARY HAZARDS BEING GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF DAMAGING WINDS AND HAIL THIS AFTERNOON TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE). EER/LG
In the hours before
Special weather statement, Sep 5, 5:40 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT WED SEP 5 2012
KYZ036-040>042-048-049-057-052225-
BOURBON KY-CLARK KY-FAYETTE KY-JESSAMINE KY-MADISON KY-SCOTT
KY-WOODFORD KY-
540 PM EDT WED SEP 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
40 MPH WINDS...
AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GEORGETOWN TO DUNBAR
HIGH SCHOOL TO 7 MILES WEST OF NICHOLASVILLE...AND MOVING EAST AT 25
MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
GEORGETOWN...
LEXINGTON...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
OXFORD AND BOYDTOWN...
VINEYARD AND CATNIP...
GEORGETOWN SCOTT COUNTY AIRPORT AND MATTOXTOWN...
CENTERVILLE AND JACKSONVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3801 8421 3778 8431 3784 8472 3786 8469
3785 8477 3788 8476 3790 8478 3804 8474
3832 8463 3831 8444 3828 8443 3828 8437
3829 8436 3828 8434 3830 8431 3829 8412
TIME...MOT...LOC 2140Z 274DEG 23KT 3823 8455 3804 8462
3785 8468
RSSpecial weather statement, Sep 5, 5:47 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM CDT WED SEP 5 2012
KYZ064-065-070>078-081-052230-
ADAIR KY-ALLEN KY-BARREN KY-CUMBERLAND KY-GREEN KY-LOGAN KY-METCALFE
KY-MONROE KY-RUSSELL KY-SIMPSON KY-TAYLOR KY-WARREN KY-
447 PM CDT WED SEP 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 45 MPH WINDS...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBIA TO 6 MILES
SOUTH OF GLASGOW TO FRANKLIN...AND MOVING SOUTHEAST AT 20 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 45
MPH...ARE EXPECTED WITH THESE STORMS AND ALONG THE GUST FRONT AHEAD
OF THE STORMS.
* THESE STORMS WILL ALSO IMPACT...
FRANKLIN...
TOMPKINSVILLE...
SCOTTSVILLE...
JAMESTOWN...
GLASGOW...
DUNBAR HILL AND WEST FORK...
CHRISTINE AND PURDY...
ELLA AND NEATSVILLE...
TORIA AND SPARKSVILLE...
THESE STORMS WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE
MARKERS 2 AND 6.
THESE STORMS WILL AFFECT THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE
MARKERS 11 AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
BE AWARE THAT A GUST FRONT PRECEDING THESE STORMS WILL GENERATE
STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3664 8691 3673 8696 3700 8606 3733 8535
3716 8502 3710 8496 3710 8490 3705 8490
3701 8486 3687 8520 3689 8523 3686 8522
3672 8557 3662 8601
TIME...MOT...LOC 2146Z 296DEG 16KT 3716 8528 3690 8594
3672 8662
MPSpecial weather statement, Sep 5, 5:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT WED SEP 5 2012
KYZ046>048-054>057-065>067-077-052235-
ADAIR KY-BOYLE KY-CASEY KY-GARRARD KY-JESSAMINE KY-LINCOLN KY-MADISON
KY-MARION KY-MERCER KY-TAYLOR KY-WASHINGTON KY-
553 PM EDT WED SEP 5 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF
HARRODSBURG TO 9 MILES EAST OF CAMPBELLSVILLE...AND MOVING SOUTHEAST
AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LIBERTY...
STANFORD...
RICHMOND...
LANCASTER...
HARRODSBURG...
LITTLE HICKMAN AND PINK...
STONE AND THREE FORKS...
TEATERSVILLE AND BUCKEYE...
NINA AND COTTONBURG...
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3756 8416 3752 8420 3751 8426 3753 8434
3747 8438 3748 8444 3733 8450 3734 8457
3711 8491 3735 8536 3788 8488 3786 8477
3785 8476 3786 8474 3773 8409 3767 8409
3764 8412 3756 8409
TIME...MOT...LOC 2152Z 303DEG 29KT 3777 8468 3736 8517
MPLocal storm report, Sep 5, 6:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
09/05/2012 JEFFERSON KY NWS EMPLOYEE
EIGHT INCH LIMB BLOCKING A PORTION OF TURNSTILE STREET
IN PLAINVIEW
&&
EVENT NUMBER LMK1201068
RLLocal storm report, Sep 5, 6:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT WED SEP 05 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG PARIS 38.21N 84.26W
09/05/2012 BOURBON KY FIRE DEPT/RESCUE
TREES DOWN IN SEVERAL AREAS OF THE COUNTY
&&
EVENT NUMBER LMK1201069
RLSpecial weather statement, Sep 5, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT WED SEP 5 2012
KYZ042-043-052250-
BOURBON KY-NICHOLAS KY-
621 PM EDT WED SEP 5 2012
...THUNDERSTORMS WITH TORRENTIAL RAIN...AND DANGEROUS LIGHTNING...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORMS OVER NORTHERN BOURBON AND NORTHERN NICHOLAS COUNTIES
OR ABOUT 7 MILES SOUTHEAST OF CYNTHIANA...AND MOVING EAST AT 20 MPH.
OCCASIONAL LIGHTNING...AND TORRENTIAL RAIN REDUCING VISIBILITIES...
ARE EXPECTED WITH THESE STORMS. THE RAIN COULD CAUSE TEMPORARY
FLOODING OF LOW SPOTS...UNDERPASSES...AND SOME ROADS. USE EXTRA
CAUTION IF DRIVING AND WATCH OUT FOR HYDROPLANING.
* THIS STORM WILL ALSO IMPACT...
CARLISLE...
HEADQUARTERS AND MORNING GLORY...
BAREFOOT...
BARTERVILLE...
ELLISVILLE AND WESTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3829 8385 3825 8429 3831 8431 3835 8423
3846 8407 3844 8400 3844 8397 3843 8396
3838 8391 3837 8391 3837 8388 3831 8383
TIME...MOT...LOC 2218Z 251DEG 17KT 3834 8416
TWFThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 2:38 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 32 min |
| Sep 5, 2:59 PM EDT | Special Weather Statement | LMK | Hancock | 31 min |
| Sep 5, 3:32 PM EDT | Special Weather Statement | LMK | Breckinridge, Meade, Ohio | 28 min |
| Sep 5, 3:32 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Sep 5, 3:42 PM EDT | Special Weather Statement | LMK | Oldham | 43 min |
| Sep 5, 3:48 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 32 min |
| Sep 5, 3:58 PM EDT | Special Weather Statement | LMK | Bullitt, Butler, Grayson, Hardin, Meade, Ohio | 47 min |
| Sep 5, 4:04 PM EDT | Areal Flood Advisory | LMK | Jefferson, Oldham | 116 min |
| Sep 5, 4:17 PM EDT | Special Weather Statement | LMK | Henry, Oldham, Shelby, Trimble | 28 min |
| Sep 5, 4:31 PM EDT | Special Weather Statement | LMK | Larue, Nelson, Spencer, Washington | 29 min |
| Sep 5, 4:36 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Henry, Shelby | 29 min |
| Sep 5, 4:37 PM EDT | Special Weather Statement | LMK | Edmonson, Hart, Logan, Warren | 28 min |
| Sep 5, 4:47 PM EDT | Tornado Warning | LMK | Shelby | 18 min |
| Sep 5, 5:04 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Scott, Woodford | 46 min |
| Sep 5, 5:07 PM EDT | Special Weather Statement | LMK | Green, Larue, Marion, Nelson, Washington | 28 min |
| Sep 5, 5:11 PM EDT | Special Weather Statement | LMK | Edmonson, Hart, Logan, Warren | 29 min |
| Sep 5, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 31 min |
| Sep 5, 5:33 PM EDT | Areal Flood Advisory | LMK | Bourbon | 117 min |
| Sep 5, 5:40 PM EDT | Special Weather Statement | LMK | Bourbon, Fayette, Jessamine, Scott | 45 min |
| Sep 5, 5:47 PM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Metcalfe, Monroe, Russell and 1 more | 43 min |
| Sep 5, 5:53 PM EDT | Special Weather Statement | LMK | Boyle, Casey, Garrard, Lincoln, Madison, Mercer and 1 more | 42 min |
| Sep 5, 6:34 PM EDT | Special Weather Statement | LMK | Madison | 31 min |
| Sep 5, 7:02 PM EDT | Flash Flood Warning | LMK | Madison | 58 min |
| Sep 5, 1:25 PM EDT | Special Weather Statement | LMK | Dubois | 55 min |
| Sep 5, 2:20 PM EDT | Special Weather Statement | LMK | Crawford, Dubois, Orange, Perry, Washington | 45 min |
| Sep 5, 2:38 PM EDT | Special Weather Statement | LMK | Scott | 27 min |
| Sep 5, 3:04 PM EDT | Areal Flood Advisory | LMK | Jefferson, Scott | 116 min |
| Sep 5, 3:15 PM EDT | Special Weather Statement | LMK | Crawford, Harrison, Perry, Scott, Washington | 30 min |
Nearby
Special Weather Statements in Kentucky, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.